# SDR AU980671

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: B1212
- Condition: Corroded
- Location: Tail Rotor
- Component: Bell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR HUB BEARING SEIZED AND FULL OF RUST.  DURING REMOVAL, THE BEARING DISINTEGRATED.  INVESTIGATION FOUND BRINELLING ON THE INNER AND OUTER RACES CONSISTENT WITH ONE NEEDLE ROLLER BEING ABSENT FROM THE BEARING.
